i so wish i didn't have hashi's.
i was upped from 62.5mcg levoxyl to 75mcg levoxyl 6 weeks ago. for a while i thought maybe i was feeling a little better, but lately i've felt worse.
i've had more aches and stiff muscles (you've heard me complain a lot about stiff feet). i get really tired after i eat, my heart rate goes up. in general i think my heart rate is too high for comfortable resting rate and i've been getting palps just these past few days (the first time in a very long time). i've also been getting the twitchy muscle thing, which i associate with too much meds from my earlier days of being on too high a dose too soon.
what makes it so difficult is hypo/hyper can have some of the same symptoms. but i think i felt better on a lower dose. hard to believe that 12.5mcg makes such a difference, if that is indeed it.
i'm not feeling well at all. i'm between docs so no bloodwork to go by. last blood was in march, well before the increase, and showed me in normal ranges but the low end. i felt i was still hypo and needed a bump. maybe i was wrong?
any thoughts? any feedback is really appreciated. i really need help with this. i'm feeling very anxious. these heart palps make me crazy.
Last edited by scoot; 08-11-2008 at 05:05 PM.